Alert archive / California / Wind Advisories in 2005

Wind Advisory 9, NWS Los Angeles, CA

November 13, 2005

NWS Los Angeles, CA issued this wind advisory at Nov 13, 2005, 7:52 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2005, 7:52 PM PST (03:52 UTC)
Expired
Nov 14, 2005, 8:19 AM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 140352
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
752 PM PST SUN NOV 13 2005

...GUSTY WINDS TONIGHT AND MONDAY MORNING...THEN POTENTIALLY
DAMAGING WINDS EARLY TUESDAY THROUGH WEDNESDAY MORNING...

.A STRONG PRESSURE GRADIENT BETWEEN THE SAN JOAQUIN VALLEY AND THE
SOUTH COAST HAS RESULTED IN STRONG AND GUSTY NORTHERLY WINDS
THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTY MOUNTAINS TONIGHT.
THESE WINDS WILL CONTINUE THROUGH AND BELOW THE FAVORED PASSES AND
CANYONS UNTIL NOON MONDAY WHEN THE PRESSURE GRADIENT WILL RELAX
TEMPORARILY.

AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE GREAT
BASIN...THERE IS THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT
TUESDAY INTO EARLY WEDNESDAY. DURING THIS TIME...WIDESPREAD
OFFSHORE WINDS ARE EXPECTED ACROSS SOUTHERN CALIFORNIA. THE
STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH AND BELOW
PASSES AND CANYONS OF LOS ANGELES AND VENTURA COUNTIES...WHERE A
HIGH WIND WATCH HAS BEEN POSTED. WIND GUSTS OVER 60 MPH WILL BE
POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST AND MOST WIDESPREAD
WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH TUESDAY
EVENING. AREAS UNDER A HIGH WIND WATCH SHOULD BE PREPARED FOR
POTENTIALLY DAMAGING WINDS...INCLUDING THE POSSIBILITY OF DOWNED
POWER LINES AND TREE BRANCHES.

CAZ053-054-141000-
/O.NEW.KLOX.WI.Y.0009.051114T0352Z-051114T2000Z/
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
752 PM PST SUN NOV 13 2005

...WIND ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. A HIGH WIND
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
MORNING. 

NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL OCCUR
OVERNIGHT...MAINLY THROUGH PASSES AND CANYONS SUCH AS THE
INTERSTATE 5 CORRIDOR NORTH OF SANTA CLARITA. THE WIND WILL
TEMPORARILY SUBSIDE MONDAY AFTERNOON BEFORE INCREASING AGAIN
MONDAY NIGHT.

BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND
CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED
WITH WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ052-141000-
/O.NEW.KLOX.WI.Y.0009.051114T0352Z-051114T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
752 PM PST SUN NOV 13 2005

...WIND ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. 

NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE
LIKELY THROUGH MONDAY MONDAY MORNING...STRONGEST THROUGH AND
PASSES AND CANYONS. THESE STRONG WINDS WILL AFFECT HIGHWAY 101
THROUGH THE GAVIOTA PASS AS WELL AS THE MONTECITO HILLS AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER WITH GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ039-141000-
/O.NEW.KLOX.WI.Y.0009.051114T0352Z-051114T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
752 PM PST SUN NOV 13 2005

...WIND ADVISORY IN EFFECT UNTIL 12 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST MONDAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL
OCCUR BELOW PASSES AND CANYONS. THIS WILL AFFECT HIGHWAY 101 AND
COMMUNITIES IN THE FOOTHILLS FROM SANTA BARBARA TO CARPINTERIA.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER WITH GUSTS
OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ046-141000-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
752 PM PST SUN NOV 13 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND
CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ040-044-045-047-088-141000-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T0800Z/
VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
752 PM PST SUN NOV 13 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

MOYER
3 follow-up statements
000 
WWUS76 KLOX 140857
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1257 AM PST MON NOV 14 2005

...GUSTY WINDS THIS MORNING...THEN POTENTIALLY DAMAGING WINDS
   EARLY TUESDAY THROUGH WEDNESDAY MORNING...

.A STRONG PRESSURE GRADIENT BETWEEN THE SAN JOAQUIN VALLEY AND THE
SOUTH COAST HAS RESULTED IN STRONG AND GUSTY NORTHERLY WINDS THROUGH
AND BELOW PASSES AND CANYONS OF THE SANTA BARBARA...VENTURA...AND
LOS ANGELES COUNTY MOUNTAINS. THESE WINDS WILL CONTINUE THROUGH
AND BELOW THE FAVORED PASSES AND CANYONS UNTIL NOON WHEN THE
PRESSURE GRADIENT WILL RELAX TEMPORARILY.

AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE GREAT BASIN...
THERE IS THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT TUESDAY INTO
WEDNESDAY. DURING THIS TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED
ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE
FOCUSED THROUGH AND BELOW PASSES AND CANYONS OF LOS ANGELES AND
VENTURA COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND
GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE
STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY
MORNING THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH
SHOULD BE PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE
POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES.

CAZ053-054-141500-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1257 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. A HIGH WIND
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
MORNING. 

NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL OCCUR OVERNIGHT...
MAINLY THROUGH PASSES AND CANYONS SUCH AS THE INTERSTATE 5 CORRIDOR
NORTH OF SANTA CLARITA. THE WIND WILL TEMPORARILY SUBSIDE THIS
AFTERNOON BEFORE INCREASING AGAIN TONIGHT.

BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND
CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED
WITH WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ052-141500-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
1257 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE
LIKELY THROUGH THE MORNING...STRONGEST THROUGH AND PASSES AND
CANYONS. THESE STRONG WINDS WILL AFFECT HIGHWAY 101 THROUGH THE
GAVIOTA PASS AS WELL AS THE MONTECITO HILLS AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER WITH GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-141500-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
1257 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL
OCCUR BELOW PASSES AND CANYONS. THIS WILL AFFECT HIGHWAY 101 AND
COMMUNITIES IN THE FOOTHILLS FROM SANTA BARBARA TO CARPINTERIA.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER WITH GUSTS
OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-141500-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1257 AM PST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING.

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND CANYONS.
THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING THROUGH
TUESDAY EVENING.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ040-044-045-047-088-141500-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T0800Z/
VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
1257 AM PST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING.

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

ASR
000 
WWUS76 KLOX 141059
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
259 AM PST MON NOV 14 2005

...GUSTY WINDS THIS MORNING...THEN POTENTIALLY DAMAGING WINDS   
EARLY TUESDAY THROUGH WEDNESDAY MORNING...

.A STRONG PRESSURE GRADIENT BETWEEN THE SAN JOAQUIN VALLEY AND THE
SOUTH COAST HAS RESULTED IN STRONG AND GUSTY NORTHERLY WINDS THROUGH
AND BELOW PASSES AND CANYONS OF THE SANTA BARBARA...VENTURA...AND
LOS ANGELES COUNTY MOUNTAINS. THESE WINDS WILL CONTINUE THROUGH AND
BELOW THE FAVORED PASSES AND CANYONS UNTIL NOON WHEN THE PRESSURE
GRADIENT WILL RELAX TEMPORARILY.

AS SURFACE HIGH PRESSURE CONTINUES TO BUILD OVER THE GREAT BASIN...
THERE IS THE POTENTIAL FOR A STRONG OFFSHORE WIND EVENT TUESDAY INTO
WEDNESDAY. DURING THIS TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED
ACROSS SOUTHERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE
FOCUSED THROUGH AND BELOW PASSES AND CANYONS OF LOS ANGELES AND
VENTURA COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND
GUSTS OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE
STRONGEST AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY
MORNING THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH
SHOULD BE PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE
POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES.

CAZ053-054-141700-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
259 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. A HIGH WIND
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY
MORNING. 

NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL OCCUR
OVERNIGHT... MAINLY THROUGH PASSES AND CANYONS SUCH AS THE
INTERSTATE 5 CORRIDOR NORTH OF SANTA CLARITA. THE WIND WILL
TEMPORARILY SUBSIDE THIS AFTERNOON BEFORE INCREASING AGAIN TONIGHT.

BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND
CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED
WITH WIND GUSTS IN EXCESS OF 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ052-141700-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
SANTA BARBARA COUNTY MOUNTAINS-
259 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH ARE
LIKELY THROUGH THE MORNING...STRONGEST THROUGH AND PASSES AND
CANYONS. THESE STRONG WINDS WILL AFFECT HIGHWAY 101 THROUGH THE
GAVIOTA PASS AS WELL AS THE MONTECITO HILLS AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER WITH GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-141700-
/O.CON.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-
259 AM PST MON NOV 14 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL
OCCUR BELOW PASSES AND CANYONS. THIS WILL AFFECT HIGHWAY 101 AND
COMMUNITIES IN THE FOOTHILLS FROM SANTA BARBARA TO CARPINTERIA.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER WITH GUSTS
OVER 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-044-045-047-088-141700-
/O.EXT.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
259 AM PST MON NOV 14 2005

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ046-141700-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
259 AM PST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND
CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

ASR
000 
WWUS76 KLOX 141619
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
819 AM PST MON NOV 14 2005

...POTENTIALLY DAMAGING WINDS EARLY TUESDAY THROUGH WEDNESDAY
MORNING...

.GUSTY WINDS THIS MORNING HAVE DECREASED BELOW ADVISORY LEVELS FOR
THE MOST PART. THUS...THE WIND ADVISORY TODAY HAS BEEN CANCELLED.

HOWEVER...SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE GREAT
BASIN TONIGHT AND TUESDAY...RESULTING IN A POTENTIALLY STRONG
OFFSHORE WIND EVENT TUESDAY INTO WEDNESDAY. DURING THIS
TIME...WIDESPREAD OFFSHORE WINDS ARE EXPECTED ACROSS SOUTHERN
CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED THROUGH
AND BELOW PASSES AND CANYONS OF LOS ANGELES AND VENTURA
COUNTIES...WHERE A HIGH WIND WATCH HAS BEEN POSTED. WIND GUSTS
OVER 60 MPH WILL BE POSSIBLE ACROSS THE WATCH AREA. THE STRONGEST
AND MOST WIDESPREAD WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING. AREAS UNDER A HIGH WIND WATCH SHOULD BE
PREPARED FOR POTENTIALLY DAMAGING WINDS...INCLUDING THE
POSSIBILITY OF DOWNED POWER LINES AND TREE BRANCHES.


CAZ053-054-142315-
/O.CAN.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
819 AM PST MON NOV 14 2005

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH WEDNESDAY MORNING. 

LOCAL NORTH TO NORTHEAST WINDS 20 TO 30 MPH ARE STILL POSSIBLE
THROUGH THIS EVENING.

BY TUESDAY MORNING THERE WILL BE THE POTENTIAL FOR NORTHEAST
WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES
AND CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY
MORNING THROUGH TUESDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ039-052-141730-
/O.CAN.KLOX.WI.Y.0009.000000T0000Z-051114T2000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
819 AM PST MON NOV 14 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

LOCAL NORTH TO NORTHEAST WINDS 20 TO 30 MPH ARE STILL POSSIBLE
THIS MORNING...MAINLY BELOW PASSES AND CANYONS.

$$

CAZ046-142315-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
819 AM PST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 35 TO 45 MPH WITH LOCAL GUSTS TO 65 MPH THROUGH PASSES AND
CANYONS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TUESDAY MORNING
THROUGH TUESDAY EVENING.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
45 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ040-044-045-047-088-142315-
/O.CON.KLOX.HW.A.0002.051115T1400Z-051116T2000Z/
VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS-
SANTA CLARITA VALLEY-
819 AM PST MON NOV 14 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

DURING THIS TIME...THERE WILL BE THE POTENTIAL FOR NORTHEAST WINDS
OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH BELOW PASSES AND CANYONS.

A HIGH WIND WATCH MEANS THAT WINDS WILL POTENTIALLY BE IN EXCESS OF
40 MPH WITH POSSIBLE GUSTS GREATER THAN 60 MPH. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

WOFFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:00 PM PST, 4 hours 52 minutes earlier.

Area forecast discussion, Nov 13, 3:00 PM PST, 4 hours 52 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PST SUN NOV 13 2005

.SHORT TERM...OFFSHORE PRESSURE GRADIENTS PRODUCED CONSIDERABLE
WARMING TODAY...WITH SEVERAL COASTAL AND VALLEY LOCATIONS REACHING
INTO THE 80S. LIGHT TO MODERATE OFFSHORE WINDS ARE EXPECTED THROUGH
MONDAY...REMAINING BELOW ADVISORY LEVELS. HOWEVER...THE BOUNDARY
LAYER TEMPERATURES WILL CONTINUE TO WARM ON MONDAY...RESULTING
IN WIDESPREAD TEMPERATUES INTO THE 80S. A FEW LOCATIONS MAY EVEN
REACH 90 DEGREES...WITH THE POSSIBILITY OF A FEW RECORD HIGHS.

BUT THE BIG WEATHER STORY WILL BE THE POTENTIAL FOR A STRONG OFFSHORE
WIND EVENT FROM TUESDAY THROUGH EARLY WEDNESDAY. DURING THIS TIME...
THERE IS MUCH BETTER UPPER LEVEL WIND SUPPORT (850 MB WINDS PEAKING AT
40 TO 45 KNOTS) AND AN AREA OF STRONG SUBSIDENCE. THIS COINCIDES WITH
A FAIRLY STRONG SURFACE PRESSURE GRADIENT OF -5 TO -6 MB BETWEEN LAX
AND DAGGETT...AS WELL AS SOME LOW LEVEL COLD AIR ADVECTION OVER THE
INTERIOR. A HIGH WIND WATCH HAS BEEN POSTED FOR THE PASSES AND CANYONS
OF LA/VTU COUNTIES (MOUNTAINS/VALLEYS)...WHERE THERE WILL BE THE
POTENTIAL FOR DAMAGING WIND GUSTS OVER 60 MPH. THIS EVENT ALSO HAS THE
POTENTIAL TO BRING STRONG WINDS TO THE VENTURA COUNTY COASTAL PLAIN...SO
THEY HAVE BEEN INCLUDED IN THE WATCH AS WELL. FOR MORE INFORMATION ON
THE HIGH WIND EVENT...PLEASE REFER TO THE LATEST HIGH WIND WATCH
PRODUCT (LAXNPWLOX).

WITH SOME COLD AIR ADVECTION EXPECTED ON TUESDAY...LOOK FOR A FEW
DEGREES OF COOLING ACROSS INTERIOR AREAS. HOWEVER...TUESDAY SHOULD
BE THE WARMEST DAY ALONG THE COASTAL AREAS...WITH IMMEDIATE COASTAL
AREAS LIKELY SEEING THE HOTTEST TEMPERATURES...POSSIBLY BREAKING
90 DEGREES.

.LONG TERM...LONG RANGE MODELS INDICATE THE POTENTIAL FOR OFFSHORE FLOW
TO CONTINUE THROUGH THE WEEKEND WITH A COUPLE OF STRONGER BURSTS
WITH FRESH POLAR AIRMASSES MOVING SOUTH OVER THE GREAT BASIN AND
ROCKIES. SO...BREEZY TO WINDY NORTHEAST FLOW WILL PERSIST. HIGHS MAY
COME DOWN A BIT DESPITE THE OFFSHORE FLOW DUE TO THE SOURCE REGION
OF THE AIR BEING A LITTLE COOLER. BUT ALL IN ALL IT LOOKS TO BE A
WARM WEEK WEST AND SOUTH OF THE MOUNTAINS.

&&

.FIRE WEATHER...HIGH FIRE DANGER WILL PREVAIL THROUGH MUCH OF THE
WEEK. LIGHT TO MODERATE OFFSHORE WINDS WILL CONTINUE THROUGH
MONDAY...BRINGING WIDESPREAD HUMIDITY READINGS BETWEEN 15 AND
25 PERCENT. DESPITE THE OFFSHORE CONDITION...IT DOES NOT APPEAR
THAT WIND/RH CONDITIONS WILL MEET RED FLAG CRITERIA THROUGH
MONDAY. HOWEVER...WITH THE POTENTIAL FOR A STRONG OFFSHORE WIND
EVENT TUESDAY THROUGH EARLY WEDNESDAY...HAVE ISSUED A FIRE WEATHER
WATCH FOR ALL OF VENTURA COUNTY AS WELL AS THE MOUNTAINS AND VALLEYS
OF LOS ANGELES COUNTY. WITH THE ONSET OF THE STRONG OFFSHORE WINDS
TUESDAY MORNING...HUMIDITY LEVELS ARE GENERALLY EXPECTED TO REMAIN
BETWEEN 15 AND 25 PERCENT. THE AIR MASS IS EXPECTED TO DRY
CONSIDERABLY BY TUESDAY AFTERNOON...WITH WIDESPREAD HUMIDITY READINGS
FALLING TO BETWEEN 10 AND 15 PERCENT. WHILE THE OFFSHORE WINDS
ARE EXPECTED TO DIMINISH SOME ON WEDNESDAY...THERE IS THE POTENTIAL
FOR A VERY LONG DURATION OF LOW HUMIDITIES THROUGH THURSDAY (WITH
WIDESPREAD HUMIDITY READINGS AT OR BELOW 10 PERCENT BEING
FORECASTED FOR THE MOUNTAINS AND VALLEYS). AS A RESULT...THE FIRE
WEATHER WATCH WILL BE IN EFFECT FOR THE MOUNTAINS AND VALLEYS OF
LA/VENTURA COUNTIES TUESDAY THROUGH THURSDAY. GFS LONG RANGE MODELS
ARE SHOWING THE POTENTIAL FOR OFFSHORE FLOW CONDITIONS TO PREVAIL
THROUGH THE WEEKEND...WITH CROSS SECTIONS SHOWING A LONG DURATION
OF SINGLE DIGIT HUMIDITY READINGS. AS A RESULT...THE FIRE WEATHER
WATCHES MAY NEED TO BE EXTENDED INTO THE WEEKEND IF THE GFS WERE
TO VERIFY.

&&

.AVIATION...A LIGHT SEABREEZE WITH LIMITED INLAND REACH WILL BECOME
VARIABLE IN THE EVENING BEFORE SHIFTING OFFSHORE OVERNIGHT. AREAS OF
LOW CLOUDS WITH TOPS BELOW 1KFT NEAR SHORE SOUTH OF KNTD AND
EXTENDING SOUTH WILL CONTINUE TO LINGER THROUGH THE EVENING WITHIN
LIGHT AND VARIABLE LOW LEVEL WINDS. HAZE WILL RESTRICT VISIBILITIES
NEARSHORE OVERNIGHT AS A SHALLOW INVERSION BELOW 1KFT EXIST. WILL
CONTINUE WITH CLEAR SKIES OVER THE AREA AS THE MID/UPPER LEVEL RIDGE
UPSTREAM SHIFTS OVER THE AREA AND THE MARINE LAYER CONTINUES TO
RETREAT SEAWARD OVERNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...GOMBERG
AVIATION...FORWOOD
Hazardous weather outlook, Nov 13, 3:30 PM PST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 PM PST SUN NOV 13 2005

CAZ034>041-044>047-051>054-059-087-088-141400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
330 PM PST SUN NOV 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

LIGHT TO MODERATE OFFSHORE WINDS WILL AFFECT THE AREA ON MONDAY AND
MONDAY NIGHT BRINGING WARM AND DRY CONDITIONS TO THE REGION.
STRONGER OFFSHORE WINDS ARE THEN EXPECTED TUESDAY INTO EARLY
WEDNESDAY BELOW AND THROUGH THE PASSES AND CANYONS OF LOS ANGELES
AND VENTURA COUNTIES. A HIGH WIND WATCH IS IN EFFECT FOR THESE
AREAS...WHERE WIND GUSTS OF 60 MPH WILL BE POSSIBLE IN THE FAVORED
AREAS. IN ADDITION TO THE STRONG WIND POTENTIAL...HUMIDITY LEVELS
WILL FALL RAPIDLY TO 15 PERCENT OR LESS BY TUESDAY
AFTERNOON...CONTINUING TO LOWER TO SINGLE DIGITS IN SOME LOCATIONS
TUESDAY NIGHT THROUGH THURSDAY. THE COMBINATION OF A STRONG OFFSHORE
WIND EVENT...VERY WARM TEMPERATURES...AND LOW HUMIDITY WILL BRING
THE POTENTIAL FOR HIGH FIRE DANGER TO MUCH OF LOS ANGELES AND
VENTURA COUNTIES. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT
FOR THE MOUNTAINS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES
AND THE VENTURA COUNTY COASTAL PLAIN FOR TUESDAY THROUGH THURSDAY.
THERE IS THE POSSIBILITY OF OFFSHORE FLOW AND VERY LOW HUMIDITY
CONTINUING INTO THE WEEKEND...RESULTING IN THE POTENTIAL FOR FIRE
WEATHER WATCHES AND RED FLAG WARNINGS BEING EXTENDED THROUGH MUCH OF
THE WEEK. FIRE WEATHER CONCERNS MAY EXPAND FARTHER NORTH INTO SANTA
BARBARA AND SAN LUIS OBISPO COUNTIES AS WELL.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOYER

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:06 PM PSTWind AdvisoryLOXLos Angeles49 hr

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.